# SDR ASAA0180117

- Difficulty date: March 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6011779
- Part serial: 0189
- Condition: Inoperative
- Location: Overwing Exit
- Part time: 24,630 hours, 16,782 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING LINE CHECK, EXTERIOR EMERGENCY LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT BATTERY.  LIGHTS THEN OPERATED NORMALLY.  (M)
